# SDR HEEA967782

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Internal Sump
- Part number: 6888547
- Condition: Defective
- Location: Turbine Assy
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON TURBINE ASSEMBLY NOTED:  INLET AIRHOLE ON INTERNAL SUMP DOES NOT LINE UP WITH AIR HOLE IN P.T. SUPPORT.  NOTE:  INTERNAL SUMP TRIED ON THREE P.T. SUPPORTS. REPLACED DISCREPANT PART.
